Header

UZH-Logo

Maintenance Infos

On a nonhierarchical version of the generalized random


Bolthausen, E; Kistler, N (2009). On a nonhierarchical version of the generalized random. Stochastic Processes and their Applications, 119(7):2357-2386.

Abstract

We study the Gibbs measure of the nonhierarchical versions of the Generalized Random Energy Models introduced in previous work. We prove that the ultrametricity holds only provided some nondegeneracy conditions on the Hamiltonian are met.

Abstract

We study the Gibbs measure of the nonhierarchical versions of the Generalized Random Energy Models introduced in previous work. We prove that the ultrametricity holds only provided some nondegeneracy conditions on the Hamiltonian are met.

Statistics

Citations

5 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

58 downloads since deposited on 04 Nov 2009
11 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2009
Deposited On:04 Nov 2009 13:40
Last Modified:06 Dec 2017 21:30
Publisher:Elsevier
ISSN:0304-4149
Publisher DOI:https://doi.org/10.1016/j.spa.2008.12.002
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2531095
http://arxiv.org/abs/0802.3436v2

Download

Download PDF  'On a nonhierarchical version of the generalized random'.
Preview
Filetype: PDF
Size: 1MB
View at publisher